# SDR SWIA200922049

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 14,377 hours, 9,080 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Cable
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY AND APU ELECTRICAL CABLES HEAT DAMAGE.  (SVC CHECK)  REPLACED CABLES PER AMM.
